Open Access
Translator Disclaimer
2016 Riemann hypothesis for the Goss $t$-adic zeta function
Javier Diaz-Vargas, Enrique Polanco-Chi
Rocky Mountain J. Math. 46(2): 435-442 (2016). DOI: 10.1216/RMJ-2016-46-2-435

Abstract

In this short note, we give a proof of the Riemann hypothesis for the Goss $v$-adic zeta function $\zeta _{v}(s)$, when $v$ is a prime of $\mathbb {F}_{q}[t]$ of degree one.

Citation

Download Citation

Javier Diaz-Vargas. Enrique Polanco-Chi. "Riemann hypothesis for the Goss $t$-adic zeta function." Rocky Mountain J. Math. 46 (2) 435 - 442, 2016. https://doi.org/10.1216/RMJ-2016-46-2-435

Information

Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1377.11101
MathSciNet: MR3529077
Digital Object Identifier: 10.1216/RMJ-2016-46-2-435

Subjects:
Primary: 11M38

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.46 • No. 2 • 2016
Back to Top